# SDR SWIA200718560

- Difficulty date: August 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 12,611 hours, 10,902 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE WARNING ON EXTENSION, FLIGHT NR 5827.  REPLACED NOSE GEAR BYPASS VALVE IAW AMM 32-34-35.  LEAK CHECK GOOD.  OPS CHECK GOOD, PN  400019000-001, SN OFF 1454.
